Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2019 year

B. M. Gurevich, S. A. Komech, A. A. Tempelman, “Random averaging in ergodic theorem and boundary deformation rate in symbolic dynamics”, Moscow Mathematical Journal, 19:1 (2019), 77–88

Authors: Komech S.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site